# SDR DXTA200500926

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 6,339 hours, 3,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE PEDAL PRESSURE NEEDED ON LANDING ROLL OUT.  REQUIRED LARGER THAN NORMAL INPUT TO STOP AIRCRAFT.  THIS WAS A DRY RUNWAY NOT CONTAMINATED.  PERFORMED VISUAL INSPECTION OF BRAKES AND PLUMBING.  PERFORMED POWER BRAKE BLEEDING IAW CITATION 750 MM CH 32-42-00-721.  FUNCTION AND LEAK CHECK GOOD.
